MAUDE Adverse Event Report: ZIMMER DENTAL IMP TM 4.7MM MTX, 11.5MM; DENTAL IMPLANT

ZIMMER DENTAL IMP TM 4.7MM MTX, 11.5MM; DENTAL IMPLANT
Model Number TMTWB11
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number cmp-(b)(4).Age and date of birth unknown / not provided.Weight unknown / not provided.Date of event unknown / not provided.Explant date unknown / not provided.Pma/510(k): k113753, k112160.
 
Event or Problem Description
It was reported that there was a failure at #19 structural failure possible fracture.#19 has been determined to be fully integrated and there is no mobility.Bone loss at the trabecular metal and at the crest was no pocketing.Patient hygiene is good.Bone graft done prior to the placement with allograft.Patient is scheduled to have the implant removed next week.
 
Additional Manufacturer Narrative
One (1) imp tm 4.7mm mtx full, 11.5mm (tmtwb11) was returned for investigation (image attached in complaint).Visual evaluation of the as returned product identified the device was returned with signs of wear.However, no evidence of implant fracture was seen.The non-reported crown was still attached to the top portion of the implant and there was dried blood and bone around the device.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.No pre-existing condition was noted as no per form was provided.Bone density type is unknown.The reported device was located on tooth # 19 (universal) and was used for an unknown amount of time.The customer did not provide any pictures or x-rays.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number (62577602).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (62577602) for similar events and no other complaint was identified.Based on the available information, device malfunction did not occur and the reported event for implant fracture was unconfirmed as physical evaluation did not identify the fracture.The reported medical event could not be verified with the information provided.The following sections have been updated: g7: checked "follow-up".H3: changed "no" to "yes".
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
The following sections have been updated: b4: date of this report.D4: catalog number.G4: date received by manufacturer.G7: checked "follow-up".H2: checked follow-up type.H10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
IMP TM 4.7MM MTX, 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10233760
Report Number0002023141-2020-01014
Device Sequence Number18975975
Product Code DZE
UDI-Device Identifier00889024019041
UDI-Public(01)00889024019041(17)181231(10)62577602(241)TMTWB11
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K132258
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Model NumberTMTWB11
Device Catalogue NumberTMTWB11
Device Lot Number62577602
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/24/2020
Supplement Date Received by Manufacturer09/08/2020
09/28/2020
Initial Report FDA Received Date07/06/2020
Supplement Report FDA Received Date09/09/2020
09/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;